| Catalog Number |
VR945 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a ob-gyn procedure on an unknown date and suture was used.During an unknown ob-gyn surgery, the suture broke when the surgeon was tying it.This happened in 2 products.The surgeon applied additional sutures and there is no effect on the patient.There were no adverse consequences to the patient.Additional information was requested.
Additional Manufacturer Narrative
Product complaint (b)(4) date sent to the fda: 2/21/2024 h6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, the following was obtained: lot number : unk = thcbmme0 please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.=the device has been received at (b)(6) and will be shipped.Please check (b)(6).Please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).= (b)(6) i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted in ecm note to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Related reports: 2210968-2024-01616.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 3/8/2024.H6 component code: g07002 no device problem found.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.H3 investigational summary: the product was returned to ethicon for evaluation.The functional testing was conducted on the returned device.The returned samples determined that it was received one unopened sample that pertain to the product code vr945.In order to evaluate the condition of the returned sample, the packet was opened.The swage and attachment area were noted to be as expected.The suture was dispensed without problems and examined along the strand and no issues related to breakage sutures or anomalies were observed during the evaluation.The functional test was performed using instron equipment and the tensile force was above the minimum requirements.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.